Afrin

No Drip Severe Congestion

0.5 OZ
$8.49 each
$16.98/OZ
Active Ingredients: Oxymetazoline Hydrochloride (0.05 %), Nasal decongestant. Inactive Ingredients: Benzalkonium Chloride Solution, Benzyl Alcohol, Camphor, Edetate Disodium, Eucalyptol, Menthol, Microcrystalline Cellulose and Carboxymethylcellulose Sodium, Polyethylene Glycol, Povidone, Propylene Glycol, Purifed Water, Sodium Phosphate Dibasic, Sodium Phosphate Monobasic.
Directions: To Use: Shake well before use. Hold white tabs, press grooved area of cap firmly and turn counter clockwise. Before using the first time, prime metered pump by depressing pump firmly several times. To spray, hold bottle with thumb at base and nozzle between first and second fingers. Without tilting head, insert nozzle into nostril. Fully depress rim with a firm, even stroke and sniff deeply. Wipe nozzle clean after use. Secure cap after use. Adults and Children 6 to under 12 years of age (with adult supervision): 2 or 3 sprays in each nostril not more often than every 10 to 12 hours. Do not exceed 2 doses in any 24-hour period. Children under 6 years of age: Ask a doctor. How to use: Hold white tabs, press grooved area of cap firmly and turn counter clockwise. Secure cap after use. Turn. Press. Hold white tabs.